Hokkaido Mathematical Journal

Erratum: Aberrant CR structures

Howard JACOBOWITZ and François TREVES

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 42, Number 3 (2013), 473-474.

Dates
First available in Project Euclid: 12 November 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1384273394

Digital Object Identifier
doi:10.14492/hokmj/1384273394

Mathematical Reviews number (MathSciNet)
MR719968

Zentralblatt MATH identifier
1277.32043

Citation

JACOBOWITZ, Howard; TREVES, François. Erratum: Aberrant CR structures. Hokkaido Math. J. 42 (2013), no. 3, 473--474. doi:10.14492/hokmj/1384273394. https://projecteuclid.org/euclid.hokmj/1384273394


Export citation